Research & Teaching Faculty

Default Header Image

Comparison of positive flux operators for transition state theory using a solvable model

TitleComparison of positive flux operators for transition state theory using a solvable model
Publication TypeJournal Article
Year of Publication1996
AuthorsMuga, JG, Delgado, V, Sala, R, Snider, RF
JournalJournal of Chemical Physics
Volume104
Pagination7015-7026
Date PublishedMay
Type of ArticleArticle
ISBN Number0021-9606
KeywordsQUANTUM, RATE CONSTANTS
Abstract

Several quantum operators representing ’’positive flux’’ are compared for the square barrier by examining their ability to reproduce the exact transmittance when traced with the exact microcanonical density operator. They are obtained by means of the ’’Weyl rule,’’ the ’’Rivier rule,’’ by symmetrizing the product of ’’flux’’ and ’’positive momentum projection’’ operators, acid by a variational technique. Explicit expressions are given for all cases. (C) 1996 American Institute of Physics.

URL<Go to ISI>://A1996UJ11400012